Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Note on asymptotically conical expanding Ricci solitons


Authors: John Lott and Patrick Wilson
Journal: Proc. Amer. Math. Soc. 145 (2017), 3525-3529
MSC (2010): Primary 53C44; Secondary 53C25
DOI: https://doi.org/10.1090/proc/13611
Published electronically: April 28, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that at the level of formal expansions, any compact Riemannian manifold is the sphere at infinity of an asymptotically conical gradient expanding Ricci soliton.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 53C25

Retrieve articles in all journals with MSC (2010): 53C44, 53C25


Additional Information

John Lott
Affiliation: Department of Mathematics, University of California Berkeley, Berkeley, California 94720-3840
Email: lott@berkeley.edu

Patrick Wilson
Affiliation: Department of Mathematics, University of California Berkeley, Berkeley, California 94720-3840
Email: patrickfw@berkeley.edu

DOI: https://doi.org/10.1090/proc/13611
Received by editor(s): May 18, 2016
Published electronically: April 28, 2017
Additional Notes: The first author was partially supported by NSF grants DMS-1440140 and DMS-1510192
The second author was partially supported by NSF grants DMS-1344991 and DMS-1440140
Communicated by: Lei Ni
Article copyright: © Copyright 2017 American Mathematical Society